# SDR DALA2023071105620

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 91,380 hours, 39,765 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DTE, ER/A 610206-14; DOORS / R4 DOOR / INNER SKIN / STA. 1675- 1679, BEAMS 4-5 / CRACKS. CORRECTIVE ACTION: REF ERA 610206-14. (2854478)
